MathSciNet Relay Station
MathSciNet bibliographic data
MR1329841 35Q80 (35K55)
Peletier, L. A.; Troy, W. C. Spatial patterns described by the extended Fisher-Kolmogorov (EFK) equation: kinks. Differential Integral Equations 8 (1995), no. 6, 1279–1304.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement